# SDR DALA2015112207170

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 735-738
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OUT OF LIMITS ON RT SEAT TRACK X=-54 BETWEEN BS 735-738.   NEW CHANEL WAS INSTALLED IAW SRM 51-30-03 AND 53-40-01.
